A New Roper-Suffridge Extension Operator on a Reinhardt Domain
Jianfei Wang and
Cailing Gao
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
We introduce a new Roper-Suffridge extension operator on the following Reinhardt domain given by where is a normalized locally biholomorphic function on the unit disc , are positive integer, are complex constants, and . Some conditions for are found under which the operator preserves almost starlike mappings of order and starlike mappings of order , respectively. In particular, our results reduce to many well-known results when all .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/865496.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/865496.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:865496
DOI: 10.1155/2011/865496
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().